Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Lazanda Abuse

Because Lazanda (fentanyl nasal spray) is a narcotic, long-term use can lead to physical dependence, and some people may develop an addiction. However, there is a significant difference between true addiction and a simple physical dependence on the drug. The consequences of abusing Lazanda can be dangerous, possibly leading to life-threatening problems, such as breathing problems, coma, and even death.

An Overview of Abusing Lazanda

Lazanda® (fentanyl nasal spray) is a strong prescription medicine used in the treatment of cancer pain. It belongs to a group of medicines known as opioid analgesics, or narcotic pain relievers. Like all opioids, this drug has a high potential for addiction and abuse.
 

Who Is at Risk for Abusing Lazanda?

Drug abuse can happen to anyone. However, not everyone who uses the medication will abuse it. Unfortunately, it is difficult to know beforehand who will develop a problem with Lazanda abuse and who will not.
 
Some people, however, have an increased risk for narcotic abuse. This includes people with a personal or family history of addiction or drug or alcohol abuse, and people with mental health problems, such as depression and bipolar disorder.
 

The Dangers of Lazanda Abuse

Lazanda abuse is very dangerous. Abusing this drug can lead to an overdose, which could cause breathing problems, extreme drowsiness, coma, and even death. People who are not used to taking narcotic pain medications are especially at risk for an overdose from Lazanda abuse.
 
In addition, the emotional and social consequences of abusing Lazanda can be devastating. Drug abuse can destroy relationships, families, and careers.
 
The Top 17 Side Effects of Chemotherapy

Lazanda Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.